# SDR AWXA200301403

- Difficulty date: October 13, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 453N163239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOORBEAM SUPPORT BRACKET BS 1310, LBL 14.  MAINTENANCE REMOVED CORRODED FLOORBEAM SUPPORT BRACKET BS 1310, LBL 14; FABRICATED A NEW REPLACEMENT BRACKET; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02 PG 7A.
